DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Is it dangerous to stop taking Pacerone?

After having an abdominal aneurism, I was put on Pacerone. It's been almost 2 months, is it dangerous to just stop taking the drug?
asked Jul 14, 2012 by anonymous
edited Jul 15, 2012 by bigbird

2 Answers

0 votes
You should discuss with your doctor before you stop taking Pacerone.

Keep in mind that the drug will remain in your system of months after you stop taking it so if you are experiencing side effects you may continue to experience them for a while  after you stop treatment.
answered Jul 14, 2012 by anonymous
0 votes
Pacerone is typically prescribed for abnormal heart rhythm  (arrhythmia). Stopping it abruptly may lead to dangerous arrhythmia in some people. You should talk to your doctor before altering your dosage or stopping this mediation.
answered Jul 15, 2012 by bigbird (3,300 points)